# SDR COMA9860339

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- Engine: Ge CF343A1
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Condition: Dirty
- Location: Rt Ecu
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED ACCELERATION RIGHT HAND ENGINE DURING CRUISE FLIGHT.  CLEANED WIRING CONNECTOR AT ENGINE ECU.
